MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 Bard® Silastic® Foley Catheter; Latex Foley Catheter

C.R. BARD INC. (COVINGTON) -1018233 Bard® Silastic® Foley Catheter; Latex Foley Catheter
Catalog Number 33424
Medical Device Problem Codes Collapse (1099); Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/29/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f: the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the device had demonstrated abnormal inward balloon inflation, which caused the distal end of the catheter to collapse, thereby obstructing proper drainage.

Brand Name
Bard® Silastic® Foley Catheter
Common Device Name
Latex Foley Catheter
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. Bard Inc. (Covington) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
+1(770)784-6100
MDR Report Key24388498
Report Number1018233-2026-00984
Device Sequence Number10518746
Product Code EZL
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K951103
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number33424
Device Lot NumberNGKT1857
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2026
Supplement Date Received by Manufacturer08/24/2026
Initial Report FDA Received Date02/19/2026
Supplement Report FDA Received Date08/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown